# SDR DXTA2011022404479

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0048
- Aircraft time: 1,637 hours, 1,218 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER MAKING A VERY SMOOTH LANDING, EXPERIENCED A EXTREMELY VIOLENT VIBRATION UNTIL SLOWING TO ABOUT 70 KNOTS.  FBO LINEMAN STATED THAT OUR LEFT MAIN GEAR LOOKED LIKE A BLUR AS WE ROLLED OUT ON LANDING.  LANDING GEAR VIBRATION INSPECTION IAW MM 6.  NO DEFECTS NOTED.
